Nurofen Pain Relief 256mg 16 Tablets5% off
Nurofen Pain Relief 256mg 16 Tablets
Being in pain can be... a pain. You don't need to let it stop you from getting on with your day when you reach for Nurofen Pain Relief Tablets. They contain sodium ibuprofen and are great for treating the occasional mild to moderate pain for when you don't have time to stop.
- Relieves mild to moderate pain, such as headache, backache, period pain, dental pain, neuralgia, rheumatic and muscular pain, migraine
- Also works for cold and flu symptoms and fever
- Comes in a pack of 16 tablets
- Suitable for adults, the elderly and children and adolescents between 12 and 18 years
- Contains 200mg of ibuprofen per tablet
- Lasting pain relief for up to 8 hours
Each tablet contains the active ingredient Ibuprofen 200mg (as Sodium Ibuprofen 256mg).
Also contains: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E171), Macrogol 6000 powder, and Black ink (contain
Usage and Instructions
This product is for short term use only. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor or one of our pharmacists without delay if symptoms (such as fever and pain) persist or worsen (see section 2).
Adults, adults aged 65+ and children and adolescents between 12 and 18 years: Take 1 or 2 tablets with water, after food, up to three times a day as required.
Leave at least four hours between doses. Do not take more than 6 tablets in 24 hours.
Do not give to children under 12 years. Do not take this medicine for longer than 10 days unless your doctor tells you to. If symptoms persist or worsen, or if any new symptoms occur, consult your doctor or pharmacist.
For children and adolescents between 12 and 18 years: If children and adolescents require this medicinal product for more than 3 days, or if symptoms worsen, you should consult a doctor or one of our pharmacists.
Please refer to the package insert for the full list of warnings.
If you have taken more of this medicine than you should, or if children have taken this medicine by accident always contact a doctor, one of our pharmacists or the nearest hospital to get an opinion of the risk and advice on action to be taken.
The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.
If you forget to take this medicine: Do not take a double dose to make up for a missed dose. Refer to the directions above on how to take the medicine and do not take more than is advised.
This medicine is generally well tolerated by most people. However side effects may occur.
Stop taking the medicine and seek immediate medical help if you develop:
- signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds.
- signs of serious allergic reaction such as: difficulties in breathing or unexplained wheezing, dizziness or faster heartbeat, severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g. Steven-Johnson syndrome)
- swelling of your face, tongue or throat
- signs of kidney problems such as: passing less or more urine, cloudy urine or blood in urine, pain in the back and/or swelling in the legs
- signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders (lupus, mixed connective tissue disease) may be more likely to be affected.
- a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).
- A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known).
Stop taking the medicine and tell your doctor if you experience the following uncommon side effects which may affect up to 1 in 100 people:
- indigestion, heartburn or feeling sick
- pains in your stomach (abdomen) or other abnormalstomach problems.Tell your doctor or pharmacist if you have any of the following side effects, they become worse or you notice any side effects not listed:Uncommon: may affect up to 1 in 100 people:
- allergic reactions such as skin rashes (urticaria), itching, peeling
- headachesRare: may affect up to 1 in 1,000 people:
- flatulence (wind) diarrhoea, constipation and vomitingVery rare: may affect up to 1 in 10,000 people:
- blood disorder resulting in unexplained or unusual bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion
- drop in blood pressure or irregular heartbeat
- stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration, inflammation of the stomach
- liver problems
- drop in haemoglobin levels which can cause tiredness, pale skin and gums, feeling short of breath and more noticeable heartbeats.Not known: frequency cannot be estimated from the available data - worsening of asthma or bronchospasm
- swelling (oedema), high blood pressure, heart failure or attack
- worsening of colitis and Crohn’s disease
- skin becomes sensitive to lightMedicines such as this medicine may be associated with a small increased risk of heart attack (’myocardial infarction’) or stroke. If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or one of our pharmacists.